MathSciNet Relay Station
MathSciNet bibliographic data
MR846982 (87k:58068) 58E20
Hardt, Robert; Lin, Fang-Hua A remark on $H\sp 1$ mappings. Manuscripta Math. 56 (1986), no. 1, 1–10.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement